# SDR SWIA200616290

- Difficulty date: February 13, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 28,367 hours, 39,356 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 12064207615
- Part serial: 120238
- Condition: Malfunctioned
- Location: Flap Selector
- Part time: 6,662 hours, 10,249 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, FLAPS "CONTROL FAULT".  REPLACED FLAP SELECTOR HANDLE.  OPERATIONAL CHECK GOOD.
